# SDR SWAA2015030937197

- Difficulty date: March 8, 2014
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 42,841 hours, 24,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMER EXIT LIGHT LENS MISSING.  R & R LIGHT ASSEMBLY IAW MM.
